# SDR 95FDEA01672

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MA489506
- Condition: Corroded
- Location: Bs 703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SHIP SURFACE AT BS 703, BL O AROUND NUTPLATES.  CUT OUT CORRODED SKIN THAT WAS BEYOND LIMITS PER FEDEX SRM 53-30-4, INSTALLED DOUBLER PER FEDEX SRM 53-30-8, CLEANED AND TREATED AREA.
